Started a new medication (Victoza) almost 2 weeks ago. It is an injectable that is so easy to give. It manages blood sugar very well, so far no side effects (could have nausea) and AM sugars have been really good. Still taking the Metformin and Amaryl in the morning. Hopefully I can cut the Amaryl out completely.
My problem now is eating. I need to make a conscious effort to eat better. This new med really does decrease your appetite. Yesterday I went to Costco, had a few nipples around the store but not much. After checking out I got a slice of pizza (large slices at Costco) and I could not eat but half and that was over about an hour time frame (kept running errands and would take a bite here and there). Last night I only ate a little bite of leftover pound cake and a candy cane. Threw the rest of the pizza away. I have found that sweets if eaten too much will make me sick to my stomach. This is probably a good thing. I know it and I have to be careful. My friend who is on this med says she is hardly interested in sweets at all and her appetite has really decreased. Lost 20 lbs without trying. Yippee, looking forward to losing 20 lbs and all it's family members.